We will be closed Friday, July 3, 2020 and Saturday, July 4, 2020 to allow our employees to spend time with their families for Independence Day. We will return to normal business hours Monday, July 6, 2020. You can reach us by email support@healthwarehouse.com

    We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Children's Ibuprofen Oral Suspension (Grape Flavor) - 4oz.

    Product ID: 700448

    Children's Ibuprofen Oral Suspension (Grape Flavor) - 4oz.

    Generic Equivalent To Motrin Child Susp Grape

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $8.15
    Select
    2 
    $15.30
    Select
    3 
    $22.45
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Compare to the active ingredient in Children's Motrin
    • Pain reliever/ fever reducer
    • Contains no aspirin
    • Alcohol free, sugar free
    • Dye-free
    • Lasts up to 8 hours

    Active Ingredient

    Ibuprofen 100 mg (NSAID)...........Pain Reliever/Fever Reducer


    Uses

    Temporary relief of minor aches and pains/ reduces fever.


    Warnings

    Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    Do not use:

    - with any other product containing acetaminophen

    When using this product do not exceed recommended dosage. (see overdose warning)

    Stop use and ask a doctor if:

    - new symptoms occur

    - redness or swelling is present

    - pain gets worse or lasts more than 5 days

    - fever gets worse or lasts more than 3 days

    Keep out of reach of children.

    Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.


    Directions

    Dosage may be repeated every 4 hours or as directed by your doctor.

    Do not give more than 5 doses in 24 hours.

    Children 2 to 3 years:

    - 1.6 mL (2 dropperfuls each filled to 0.8 mL marking on the dropper)

    Children under 2 years:

    - ask a doctor

    For acurate dosing follow dosing instructions using the enclosed dropper. Fill dropper to 0.8 mL or prescribed level, and dispense with a single firm squeeze of the dropper bulb. May be given alone or mixed with formula, milk, juices, etc.


    Other Information

    - Store at room temperature.


    Inactive Ingredients

    Anhydrous citric acid, D&C red #33, FD&C blue #1, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial grape flavor, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum


    Healthcare savings, delivered

    Our Happy Customers

    • “Wonderful service! Received my order today without any delays. Thanks.”

      Lynda T. 

    • “Really great. Until I heard about Health Warehouse.com, I was paying $2.50 per syringe. My dog is diabetic. The medicine alone is very expensive. On top of that expense, I was putting out top dollar for the syringes, until I ...”

      Julie J.  Seaside, CA.

    • “With unreliable transportation, ordering from you with such great home delivery is a god send. Your service is excellent and it makes things much easier for me since I don't have to find someone to give me a ride. ”

      Lynn N. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy